G2(2) as the automorphism group of the octonionic root system of E7

F. Karsch, M. Koca

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A simple method is suggested for the construction of the seven-dimensional representation of the adjoint Chevalley group G2(2), the automorphism group of the octonionic root system of E7. The maximal subgroups of G2(2) preserving the octonionic root systems of the maximal subgroups of E7 are identified. Possible implications in physics are discussed.

Original languageEnglish
Article number016
Pages (from-to)4739-4750
Number of pages12
JournalJournal of Physics A: Mathematical and General
Volume23
Issue number21
DOIs
Publication statusPublished - 1990

Fingerprint

Maximal Subgroup
Root System
subgroups
Automorphism Group
Physics
Chevalley Groups
preserving
physics

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

G2(2) as the automorphism group of the octonionic root system of E7 . / Karsch, F.; Koca, M.

In: Journal of Physics A: Mathematical and General, Vol. 23, No. 21, 016, 1990, p. 4739-4750.

Research output: Contribution to journalArticle

@article{9b77da1dcab2432fa14d8daa35ca257b,
title = "G2(2) as the automorphism group of the octonionic root system of E7",
abstract = "A simple method is suggested for the construction of the seven-dimensional representation of the adjoint Chevalley group G2(2), the automorphism group of the octonionic root system of E7. The maximal subgroups of G2(2) preserving the octonionic root systems of the maximal subgroups of E7 are identified. Possible implications in physics are discussed.",
author = "F. Karsch and M. Koca",
year = "1990",
doi = "10.1088/0305-4470/23/21/016",
language = "English",
volume = "23",
pages = "4739--4750",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "21",

}

TY - JOUR

T1 - G2(2) as the automorphism group of the octonionic root system of E7

AU - Karsch, F.

AU - Koca, M.

PY - 1990

Y1 - 1990

N2 - A simple method is suggested for the construction of the seven-dimensional representation of the adjoint Chevalley group G2(2), the automorphism group of the octonionic root system of E7. The maximal subgroups of G2(2) preserving the octonionic root systems of the maximal subgroups of E7 are identified. Possible implications in physics are discussed.

AB - A simple method is suggested for the construction of the seven-dimensional representation of the adjoint Chevalley group G2(2), the automorphism group of the octonionic root system of E7. The maximal subgroups of G2(2) preserving the octonionic root systems of the maximal subgroups of E7 are identified. Possible implications in physics are discussed.

UR - http://www.scopus.com/inward/record.url?scp=33646415418&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646415418&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/23/21/016

DO - 10.1088/0305-4470/23/21/016

M3 - Article

AN - SCOPUS:33646415418

VL - 23

SP - 4739

EP - 4750

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 21

M1 - 016

ER -